# SDR CA031203010

- Difficulty date: December 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,784 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Resistor
- Part number: 2K40F3
- Condition: Burned
- Location: Cockpit Light
- Part time: 12,387 hours, 14,264 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH CREW NOTICED SMOKE COMING FROM UNDER THE CAPTAINS INSTRUMENT PANEL. AFTER A UNEVENTFUL LANDING AND INSPECTION OF THE WIRING UNDER THE CAPTAINS INSTRUMENT PANEL WAS CARRIED OUT. FOUND THAT CABIN FLUORESCENT LIGHTING RESISTOR BURNED UP CAUSING THE SMOKE IN THE FLIGHT DECK. SYSTEM INOPERATIVE AND REPLACEMENT PART ORDERED. GROUND RUNS CARRIED OUT. NO FURTHER FAULTS FOUND.
